# SDR SIMA200606902

- Difficulty date: March 3, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14532605003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OB SEAT TRACK NR 2 CORRODED.  REPLACED SEAT TRACK IAW AIRCRAFT MM.  (K)
